# SDR SWAA022783

- Difficulty date: November 25, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 5,333 hours, 3,141 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 183A8300
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SI 11075-55, FOUND BOTH LT AND RT ELEVATOR TAB NR 4 HINGES HARDWARE WORN.  REMOVED AND REPLACED BOTH NR 4 ELEVATOR TAB HINGES HARDWARE PER MM.
